Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Feet burning, swelling, on HRT, increased estrogen dose. Reason for feet burning?

I am having a terrible case of feet burning - as in nerve sensation - warm, red and some minor swelling. I am currently taking HRT for 3rd month and his symptom started 3 weeks ago with no indication of letting up. When can I expect it to subside? I ve already increased estrogen dose and am getting a blood test next week. By the way I stopped taking birth control pill at exactly same time as started HRT. I am 49 years old in Sept. Thank you
Asked On : Tue, 31 Jul 2012
Answers:  1 Views:  149
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
General & Family Physician 's  Response
Hi dear patient
Want to help you

You should stop hrt first
Then you must take the
Tablet: multivitamin once daily
(Should contain vitamin B5)
Shoud take fruits
Nothing to wory and observe for few days
Take car

Regards
Dr muhmmad akbar
Answered: Tue, 31 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions